MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAB
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they were visited the emergency room due to high blood glucose, on (b)(6) with blood glucose of 600 mg/dl.The customer was treated via intravenous route.The customer was being in hospital 3 times in one month for diabetes ketoacidosis.The customer stated that the insulin pump was not with him, it said no delivery all the time.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.The no delivery alarm functions properly during the basic occlusion test and occlusion test.No unexpected no delivery alarm noted.Device uploaded properly using carelink.Device had minor scratched display window, scratched reservoir tube window, cracked reservoir tube lip and a stained end cap sticker.(b)(4).

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8878070
Report Number2032227-2019-44461
Device Sequence Number253880
Product Code OYC
UDI-Device Identifier00613994622594
UDI-Public(01)00613994622594
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAB
Device Catalogue NumberMMT-722NAB
Device Lot NumberB2722NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2019
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer10/25/2019
Initial Report FDA Received Date08/09/2019
Supplement Report FDA Received Date10/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-RSVR, UNOMEDICAL SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient Weight282